# SDR 03FDEA00658

- Difficulty date: April 30, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- Aircraft time: 68,053 hours, 24,736 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

LOWER AFT CARGO FIRE INDICATION, BOTTLE DISCHARGED, LANDED TUL WITHOUT INCIDENT.   1L EMERGENCY SLIDE DEPLOYED.    ACN RELEASED FOR SERVICE PER MEL/CDL: 26-17-01-02-B  "MEL 26-17-01-02-B: ALL LWR CENTER/AFT CARGO COMPT SMOKE DETECTORS - INOP.   CENTER/AFT CARGO COMPT MUST REMAIN EMPTY."  ALSO SEE AMLS 26-20-5060 ,52-10-5059 ,   AND 26-20-5061.  01MAY03 MEM MX R/R'D NR 4 SMOKE DETECTOR WITH KNOWN GOOD UNIT. OPS OK I.A.W.   AMM 26-14-01-5.
